Author Topic: Help ! Did detox klonopin 30 days ago severe symptoms  (Read 489 times)

[Buddie]

Help ! Did detox klonopin 30 days ago severe symptoms
« on: March 29, 2022, 08:58:49 am »
Hi please help me, feb 15 I left detox for klonopin 3 years lead up to 2mg daily. I had a difficult time when came home with body pain , sensitivity then 5 days ago had 3 days perfect ! Was excited and hopeful. Well now 3 days severe intrusive thoughts, heightened anxiety afraid of everything , fear anger. I am not on any medication afraid to try vistril as suggested by dic or gabapentin because I saw on here it can make it worse ? I am afraid of what worse is ??? I was going to go back on and not worth this fear of hurting others etc.. and pain .. anxiety continue.. itís severe.. my family is supportive and tried everything to help me.. but I donít know at 51 years old if I should just go back on ? Itís been one month and I had these severe symptoms today day 4 canít live like this. I saw some thread stating that taking meds can get worse ?? Please help do I go back to klonopin , I feel doctor just says your symptoms are protracted? I donít think he is aware of what is going on with detox patients and canít find another psych doctor nobody available  for months. I just afraid I will hurt someone and cause myself to be locked up because of thoughts or anger even if I go to emergency room. Please help me
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Help ! Did detox klonopin 30 days ago severe symptoms
« Reply #1 on: March 29, 2022, 10:07:43 am »
Hi,

Sorry you're going through this. Detox facilities are notorious for this, and the fact your doctor thinks you are protracted demonstrates the ignorance of most doctors.

Reinstatement can be difficult after a month or more. Some people can, and some can't. You may want to read this thread as it has some good information on it.

http://www.benzobuddies.org/forum/index.php?topic=53305.0


The fact that you had 3 perfect days is a very good sign though. I haven't had a perfect hour in 2 years. So believe it or not you are doing well considering.

It will pass in time, but reinstatement and a slow taper is obviously an option, but it's something only you can decide. Have a read of that thread, it may help
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Help ! Did detox klonopin 30 days ago severe symptoms
« Reply #2 on: March 29, 2022, 11:22:00 pm »
I quit cold turkey which is basically what you did but the good part is you're benzo free so you don't have to taper.  Now comes the recovery phase which can take a long time (many months) but the good news is you have a very good chance for full recovery, just as much as someone who tapered the drug slowly.

Try to educate yourself about what's happening to you so you won't fear so much, it helped me to read chapter 3 of  The Ashton Manual, it lists your symptoms and why you feel them.

Most of our members who went to detox will reinstate and do a slow taper but those are painful too so I hope you can stick this out.  I was 52 when I quit and I'm so glad I stuck it out, life is so good now.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Help ! Did detox klonopin 30 days ago severe symptoms
« Reply #3 on: March 31, 2022, 05:36:56 am »
Awww so sorry. Yep, detox sucks!!!
I know you are scared to try other meds. I was too, as a bunch of them made me worse too.....but if it were me choosing between vistaril and gabapentin?.....I would be more willing to try vistiril. Because gabapentin can have a withdrawal very similar to benzos! And vistaril is just basically a strong antihistamine, you can think of it as like a big Benadryl. It could help with sleep and anxiety. The only reason I couldn't take it is the fact that I couldn't take antihistamines BEFORE benzo withdrawal, so I definitely couldn't. So long as you don't have problems with antihistamines,.
Anyway, maybe that helps if you are thinking of trying? 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Help ! Did detox klonopin 30 days ago severe symptoms
« Reply #4 on: April 06, 2022, 05:08:32 am »
I quit cold turkey which is basically what you did but the good part is you're benzo free so you don't have to taper.  Now comes the recovery phase which can take a long time (many months) but the good news is you have a very good chance for full recovery, just as much as someone who tapered the drug slowly.

Try to educate yourself about what's happening to you so you won't fear so much, it helped me to read chapter 3 of  The Ashton Manual, it lists your symptoms and why you feel them.

Most of our members who went to detox will reinstate and do a slow taper but those are painful too so I hope you can stick this out.  I was 52 when I quit and I'm so glad I stuck it out, life is so good now.

How did you manage to c/t from that high of a dose! ? Were your original symptoms under control before you quit?
Thinking about c/t 1mg clonazepam or a more rapid taper.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.